# SDR DALA2019100905810

- Difficulty date: October 9, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 47,409 hours, 24,184 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON BEARING HINGE ARM ON THE VERTICAL STABILIZER.  REPLACED THE NR 3 HINGE IAW SRM 51-72- 11, SRM 51-42-00, AND  DWG 55371052, ISSUE U.
